MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0005-USA
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Death (1802)
Date of Event 06/25/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
As reported, the patient died following pacemaker placement in a case in which arista-ah was used.The cause of death could not be confirmed.The facility reported that the arista-ah was not causal to the death of the patient.No death certificate, autopsy report, pathology report were provided.No lot number has been provided, therefore, a review of the manufacturing records is not possible.Based on the information provided this appears to have bee an end of life situation for this elderly patient unrelated to the arista ah used to treat the patient.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient (male (b)(6) years) underwent a surgery for pacemaker placement.Arista-ah hemostat was used to treat the patient during the implant procedure.In the middle of the night ((b)(6) 2020) after the surgery, the patient's condition suddenly got worse and patient died.The local affiliate was not able to obtain a death certificate.They report that the user facility identified no causal relationship between the patient¿s death and the use of arista-ah.

Brand Name
ARISTA AH
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10254927
Report Number1213643-2020-06550
Device Sequence Number18961779
Product Code LMG
UDI-Device Identifier00801741044120
UDI-Public(01)00801741044120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSM0005-USA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;